Publications

Afficher tous

2018

Gasmi, N.; Boutayeb, M.; Thabet, A.; Aoun, M.

Enhanced LMI conditions for observer-based H∞ stabilization of Lipschitz discrete-time systems Article de journal

Dans: European Journal of Control, vol. 44, p. 80-89, 2018, ISSN: 09473580, (cited By 8).

Résumé | Liens | BibTeX | Étiquettes: Control nonlinearities; Controllers; Decoding; Digital control systems; Discrete time control systems; Robustness (control systems), Controller designs; Delayed state; Discrete – time systems; Linear matrix inequality approach; Lipschitz systems; Noise analyse; Observer-based controller design; Observer-based controllers; Sliding Window; Sliding window of measurement, Linear matrix inequalities

MACS.tn